# SDR I05R086280

- Difficulty date: April 25, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N551BA
- Make and model: Urocop EC135P1
- Aircraft serial: 188
- Aircraft time: 880 hours
- Engine: Pwa PW206B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: L262M1805205
- Condition: Cracked
- Location: Fire Bottle
- Part time: 880 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPORT FOUND CRACKED DURING INSPECTION.  REPLACED SUPPORT WITH NEW.
